MAUDE Adverse Event Report: VYAIRE MEDICAL PULMONETIC SYSTEMS LTV 1200 MR CONDITIONAL VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PULMONETIC SYSTEMS LTV 1200 MR CONDITIONAL VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to vyaire medical an informational message with ltv 1200 regarding lpps code on unit.As per operations manual, this is an indication of low minute volume alarm is turned off.Furthermore, there was no patient associated with the reported event as the event happened during setup prior patient use.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The customer reported that they will not return the defective part/unit for evaluation.Therefore, no root cause could be determined.However, the technical support explained the alarm lpps code and sent the service/operator manual to make adjustments if necessary.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
PULMONETIC SYSTEMS LTV 1200 MR CONDITIONAL VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14197798
Report Number2021710-2022-15951
Device Sequence Number1819834
Product Code CBK
UDI-Device Identifier00845873002696
UDI-Public(01)00845873002696(11)20121214
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K083688
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1200
Device Catalogue Number18888-201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2022
Initial Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown